# SDR UIEA2016121401021

- Difficulty date: December 14, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 90,894 hours, 17,736 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK CYCLED OFF & ON DURING APPROACH AT 4000 FT, EICAS RT PACK OFF.  PERFORM A PACK TEMP CONTROL BITE TEST, NO FAULTS FOUND.  RT PACK OPS NORMAL IAW AMM 21-51-00.
